# SDR SIMA20171231003

- Difficulty date: December 31, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 27,666 hours, 25,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED THE BULB IAW 33-50-10.
